# SDR SIMA201132701

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 20,249 hours, 17,711 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3597 THE CREW REPORTED THAT AFTER TAKEOFF CAB ALT WENT TO AMBER DASHES FOR APPROXIMATELY 20 MINUTES THE CAB ALT RE-APPEARED WITH NUMBERS FOR REMAINDER OF THE FLIGHT TO JAX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB145 AMM 21-31-01 AND TESTED SATISFACTORY IAW EMB145 AMM 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERIVCE.
